Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Osteonecrosis of the femoral head following adjuvant chemotherapy for breast cancer
Autore:
Dawson, LK; Nussey, F; Oliver, TB; Marks, RC; Leonard, RCF;
Indirizzi:
Singleton Hosp, SW Wales Canc Inst, Swansea SA2 8QA, W Glam, Wales Singleton Hosp Swansea W Glam Wales SA2 8QA wansea SA2 8QA, W Glam, Wales Western Gen Hosp, Dept Oncol, Edinburgh EH4 2XU, Midlothian, Scotland Western Gen Hosp Edinburgh Midlothian Scotland EH4 2XU dlothian, Scotland Univ Dundee, Ninewells Hosp & Med Sch, Dept Clin Radiol, Dundee DD1 9SY, Scotland Univ Dundee Dundee Scotland DD1 9SY lin Radiol, Dundee DD1 9SY, Scotland Queen Margaret Hosp, Dept Orthopaed Surg, Dunfermline, Fife, Scotland Queen Margaret Hosp Dunfermline Fife Scotland unfermline, Fife, Scotland
Titolo Testata:
BREAST
fascicolo: 5, volume: 10, anno: 2001,
pagine: 447 - 449
SICI:
0960-9776(200110)10:5<447:OOTFHF>2.0.ZU;2-Z
Fonte:
ISI
Lingua:
ENG
Soggetto:
AVASCULAR NECROSIS; COMBINATION CHEMOTHERAPY; BONE; CORTICOSTEROIDS; LYMPHOMA; PATIENT; THERAPY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
12
Recensione:
Indirizzi per estratti:
Indirizzo: Leonard, RCF Singleton Hosp, SW Wales Canc Inst, Swansea SA2 8QA, W Glam, Wales Singleton Hosp Swansea W Glam Wales SA2 8QA A, W Glam, Wales
Citazione:
L.K. Dawson et al., "Osteonecrosis of the femoral head following adjuvant chemotherapy for breast cancer", BREAST, 10(5), 2001, pp. 447-449

Abstract

We report a case of osteonecrosis in a patient treated with adjuvant chemotherapy for breast cancer. A 68-year-old woman presented with severe right hip pain. Seven months after completing a course of 6 cycles of adjuvant Cyclophosphamide, Methotrexate and 5-Fluorouracil with standard anti-emetic prophylaxis of Dexamethasone and Domperidone for a T2N0M0 breast cancer. Investigations revealed evidence of osteonecrosis of the right femoral head. Due to ongoing hip pain, she underwent an elective total hip replacement andher mobility has returned almost to normal. Osteonecrosis has been associated with corticosteroids and cytotoxic regimens which omit these agents. Osteonecrosis is a rare complication, of cytotoxic therapy but with the increasing use of chemotherapy it should be considered in the differential diagnosis of joint pain in patients who have received antitumour therapies. (C) 2001 Harcourt Publishers Ltd.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/04/20 alle ore 19:17:20